Something Resembling A Boil On The Skin Of The Scrotum?

Illustration of Something Resembling A Boil On The Skin Of The Scrotum?
Illustration: Something Resembling A Boil On The Skin Of The Scrotum? i.ytimg.com

Hello, I want to ask the boil outside the testicle bag, what disease is it? And the boil has grown like a cystic pimple and it hurts … r nIs it dangerous if I break the boil or not? R nWhat should I do? And what kind of medicine should I take? R n r nThank you ..

1 Answer:

Hello, good night Akin Patih ..


Something that resembles a boil on the skin of the scrotum can be caused by several possible conditions:


folliculitis, which is inflammation of the hair follicles (hair root canals) found in the skin of the scrotum / testicles. This inflammatory condition is caused by a bacterial infection. Folliculitis is characterized by small, pimple-like bumps that are filled with pus and have a yellow, painful spot in the center.

furuncles / boils, generally larger in size than folliculitis

lice / mite infection on pubic hair (pthirus pubis). Symptoms of this condition include the presence of small, bluish red spots on the genitals, itching, and visible blood spots on underwear.
etc.


To confirm the diagnosis of your disease, direct examination is needed. Therefore, we recommend that you check with your doctor directly. Regarding what drugs you should take, we also cannot say without knowing your diagnosis. Generally, in a case like yours, treatment is needed in the form of antibiotics and anti-inflammatory in the form of creams / ointments (external drugs), oral medication in the form of painkillers, and oral drugs in the form of antibiotics if the skin disorder experienced is severe / extensive. Avoid breaking the boil, yes, as this will have an impact on new infections which can worsen the current condition and extend the healing time. What you can do includes:

Maintain genital hygiene, by bathing twice a day and changing clothes at least 2 times a day after bathing
avoid damp conditions in the genital area
avoid wearing pants that do not absorb sweat and are tight
if the pain is very disturbing, you can take an over-the-counter pain reliever such as paracetamol


That's all, hope this helps ...

: by

Related Question

Side Effects Of Tbc Drugs?

Side Effects Of Tbc Drugs?

(1 year ago)

Good afternoon. My father is 67 years old, he experienced tuberculosis. And just one week of treatment, after one week but still not visible results or reduction of pain in the che...

Bleeding After Intercourse Accompanied By Smelling Vaginal Discharge?

Bleeding After Intercourse Accompanied By Smelling Vaginal Discharge?

(1 year ago)

Afternoon DokI IRT age 33 years child 2, a few years ago I had blood after intercourse and some months after bleeding my blood was whitish and smelled a little, but the interval 5 ...

Causes Of Skin Discoloration Around The Curve Of The Hand?

Causes Of Skin Discoloration Around The Curve Of The Hand?

(1 year ago)

Afternoon do, I have 3 days of skin color changes around the curve of the hand the day the color changes, starting from red then there is blue in the middle of the red color and th...

Leave a Reply

Your email address will not be published. Required fields are marked *